# SDR SIMA20160810002

- Difficulty date: August 10, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 43,651 hours, 36,509 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566121001
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 21 ON LEFT WING CHAFED BELOW OUTBOARD HYDRAULIC HOSES FOR AILERON PCA.  REPAIRED THE WING RIB IAW ERS-EM-57MR-671.
